Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

How to overcome suicidal feeling the next day after drinking ?

i always feel suicidal the next day after drinking. i used to do drugs but cut it out because started getting panic attacks. everyday after drinking i feel a guilt running through my body. i ring my friends and ask them if i did or said anything stupid even if i remember everything or jist had a few drinks and wasnt drunk. it annoys them and my girlfriend. was never like this before. it only started after the panic attacks. can i sort this.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see after drink u go in euphoric stage because it depress your nervous system it decrease your decision power.u had these kind of feeling because u had reg rate on you did .so try to stop drinking and ur friends definitely understand u ,u just talk with them.u just strong ur will and stop drinking if not then concern alcohol rehabitation center which help u.
Answered: Mon, 23 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor